# SDR MWEA070255

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 53,161 hours, 47,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Rows 9-13, 19-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 9 - 13 F, E, C AND ROWS 19 - 26 F, E, C.  REMOVED AND REPLACED BATTERY PACK.
